W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® ILIAC BRANCH ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Back to Search Results |
| Catalog Number |
HGB161407A |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Aneurysm expansion (4597)
| Date of Event |
11/04/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
W.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.
Event or Problem Description
On (b)(6) 2025, this patient underwent planned endovascular treatment for 3.7cm bilateral common iliac artery aneurysms (bl-ciaa) and was implanted with gore® excluder® iliac branch endoprosthesis (ibe) devices and two gore® excluder® aaa contralateral leg components.Pre-procedure computed tomography angiography (cta) performed on (b)(6), 2025, determined the maximum diameter of the abdominal aorta measured 30mm with a maximum diameter proximal landing zone of 20mm.The maximum diameter of the right common iliac artery measured 14mm and the maximum diameter of the left common iliac artery measured 33mm.Successful access, delivery, and accurate deployment of the devices to their intended location, and retrieval of the delivery system was reported.There were no corrective procedure(s) or complications related to the device, procedure, or withdrawal of the delivery system.The patient tolerated the procedure and was discharged to home (self-care) on (b)(6) 2025.On (b)(6) 2025, follow-up computed tomography angiography (cta) was performed and determined: the maximum diameter of the abdominal aorta measured 28mm, the maximum diameter of the rcia measured 34mm, and the maximum diameter of the lcia measured 21mm.Review by gore imaging services determined a dissection located proximal to the main body graft.The dissection was not visualized on the pre-procedure but was visualized on the unscheduled 1 visit.There are no adverse events or device deficiencies reported by the site.On (b)(6) 2025, the patient had an unscheduled visit confirmed the cta results from (b)(6) 2025.On (b)(6) 2025, follow-up computed tomography angiography (cta) performed on (b)(6), 2025, the site determined: the maximum diameter of the abdominal aorta measured 28mm, the maximum diameter of the rcia measured 37mm, and the maximum diameter of the lcia measured 25 mm.There are no adverse events or device deficiencies reported by the site.On (b)(6) 2025, gore imaging services (gis) reviewed the cta performed on (b)(6) 2025, and determined a dissection located proximal to the main body graft.The dissection is not adjacent to the graft and was not visualized on the pre-procedure but was visualized on the unscheduled 1 visit.